# SDR DALA1124016309

- Difficulty date: April 2, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 89,072 hours, 10,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY DOOR 4L DOOR MOUNT LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE DOOR MOUNT LIGHT.  SYSTEM OPERATION WAS NORMAL AFTER THE DOOR MOUNT LIGHT WAS REPLACED.
